0
2013
Impact Factor

Alexandr Pavlov

426034, Izhevsk, 1 Universitetskaya
Laboratory of Nonlinearaty Dynamics and Synergetics

Publications:

Borisov A. V., Pavlov A. E.
Dynamics and statics of vortices on a plane and a sphere - I
1998, vol. 3, no. 1, pp.  28-38
Abstract
In the present paper a description of a problem of point vortices on a plane and a sphere in the "internal" variables is discussed. The hamiltonian equations of motion of vortices on a plane are built on the Lie–Poisson algebras, and in the case of vortices on a sphere on the quadratic Jacobi algebras. The last ones are obtained by deformation of the corresponding linear algebras. Some partial solutions of the systems of three and four vortices are considered. Stationary and static vortex configurations are found.
Citation: Borisov A. V., Pavlov A. E.,  Dynamics and statics of vortices on a plane and a sphere - I, Regular and Chaotic Dynamics, 1998, vol. 3, no. 1, pp. 28-38
DOI:10.1070/RD1998v003n01ABEH000059
Pavlov A. E., Simakov N. N.
Spatial Chaos of Swift-Howenberg Model
1996, vol. 1, no. 2, pp.  104-110
Abstract
A Hamiltonian setting of 1-dimensional static Swift-Hohenberg problem which describes a spatial disorder has been introduced. For studying this problem a Painlevé-Kowalevski method based on investigation of meromorphy of general solution is used. In conclusion a stochastic structure of the phase space is demonstrated by means of Poincaré section method.
Citation: Pavlov A. E., Simakov N. N.,  Spatial Chaos of Swift-Howenberg Model, Regular and Chaotic Dynamics, 1996, vol. 1, no. 2, pp. 104-110
DOI:10.1070/RD1996v001n02ABEH000019
Pavlov A. E.
The Mixmaster Cosmological Model as a Pseudo-Euclidean Generalized Toda Chain
1996, vol. 1, no. 1, pp.  111-119
Abstract
The question of the integrability of the mixmaster model of the Universe, presented as a dynamical system with finite degrees of freedom, is investigated in the present paper.
Citation: Pavlov A. E.,  The Mixmaster Cosmological Model as a Pseudo-Euclidean Generalized Toda Chain, Regular and Chaotic Dynamics, 1996, vol. 1, no. 1, pp. 111-119
DOI:10.1070/RD1996v001n01ABEH000009

Back to the list